Buscar por nombre:

A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Buscar por palabra clave:

Categorías

Alergias


Benadryl

Ingrediente activo: Diphenhydramine

Benadryl es un antihistamínico. Diphenhydramine bloquea los efectos de la histamina química producida naturalmente por el cuerpo. Es utilizado para el tratamiento de los estornudos, moqueo, picazón, ojos llorosos, ronchas, erupciones, y otros síntomas de las alergias y el resfriado común.

Benadryl también conocido como: Adryl, Air salonpas, Aliserin, Allerdryl, Allergan, Allergina, Allerjin, Allernix, Antomin, Apap noc, Arcodryl, Asdrin, Azaron, Benaderma, Benalet, Benison, Benocten, Benylan, Benylin, Betadorm, Betadrin, Betasleep, Brudifen, Butix, Caladryl, Calmaben, Cerylana, Codilergi, Coldistan, Dermodrin, Desentol, Despa, Di-fedril, Dibondrin, Didryl, Difedrin, Difenhidramina, Difin, Dimedrol, Dimedrolum, Dimedrolum-darnitsa, Dimidril, Diphamine, Diphenhist, Diphenhydramin, Diphénhydramine, Diphenhydraminum, Diyenil, Dolestan, Dorenta, Dormital, Drafen, Dramalyn, Drogryl, Emesan, Expectalin, Exylin, Fabolergic, Fenotral, Genahist, Hemodorm, Hevert-dorm, Hiship s, Histaler, Histam, Histaxin, Histergan, Histodor, Indumir, Klonadryl, Miles, Moradorm, Nardyl, Nautamine, Neosayomol, Nervo opt, Nighlus, Noctor, Northicalm, Nuicalm, Nustasium, Nyflu, Nytol, Otede, Paxidorm, Pedeamin, Pediacare, Pedilar, Pedilin, Pediphen, Pektolin, Phenadryl, Pretniezes, Psilo, R calm, Reasec, Recodryl, Rescalmin, Resmin, Restamin, Rhinitin, Rhinocap retard, Salymetick, Scandin, Sediat, Sedopretten, Sleepinal, Snuzaid, Somnium, Somol, Soñodor, Stopkof, Tact, Therafilm, Travelmin, Twilite, Valdres, Vena, Venapas-a, Venasmin, Vicnite, Viscodril, Vivinox

Ver todo

Aceptamos: Visa

Benadryl 25 mg

Paquete

Por pill

Precio

Ahorros

60 pastillas

Free Viagra, Cialis or Levitra pills

€2.06

€123.84

Comprar ahora

90 pastillas

Free Viagra, Cialis or Levitra pills

€1.45

€130.03

€55.73

Comprar ahora

INDICATIONS

Benadryl is used for preventing or treating symptoms of hay fever and other upper respiratory allergies or the common cold, such as runny nose, sneezing, itching of the nose and throat, and itchy, watery eyes, and relieving cough.

INSTRUCTIONS 

Do not take Benadryl if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects.

Before taking Benadryl, tell your doctor if you have:

  • glaucoma or increased pressure in the eye;
  • a stomach ulcer;
  • an enlarged prostate, bladder problems or difficulty urinating;
  • an overactive thyroid (hyperthyroidism);
  • hypertension or any type of heart problems; or
  • asthma.


You may not be able to take Benadryl, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above.

Take Benadryl exactly as directed on the package or as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you.

Take each dose with a full glass of water.

Benadryl can be taken with or without food.

For motion sickness, a dose is usually taken 30 minutes before motion, then with meals and at bedtime for the duration of exposure.

As a sleep aid, Benadryl should be taken approximately 30 minutes before bedtime.

To ensure that you get a correct dose, measure the liquid forms of Benadryl with a special dose-measuring spoon or cup, not with a regular tablespoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one.

Never take more of Benadryl than is prescribed for you. The maximum amount of diphenhydramine that you should take in any 24-hour period is 300 mg.

Take the missed dose as soon as you remember. However, if it is almost time for the next dose, skip the missed dose and take only the next regularly scheduled dose. Do not take a double dose of Benadryl unless otherwise directed by your doctor.

DOSAGE

Do NOT use more than directed.

Adults and children 12 years of age and over - 25 mg to 50 mg (1 to 2 capsules).

Children 6 to under 12 years of age - 12.5 mg ** to 25 mg (1 capsule).

Children under 6 years of age - consult a doctor.

STORAGE

Store Benadryl at room temperature between 68 and 77 degrees F (20 and 25 degrees C) in a tightly closed container. Brief periods at temperatures of 59 to 86 degrees F (15 to 30 degrees C) are permitted. Store away from heat, moisture, and light. Do not store in the bathroom. Keep Benadryl out of the reach of children and away from pets.

 

 

Before taking diphenhydramine, tell your doctor or pharmacist if you are allergic to it; or if you have any other allergies. This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.

Before using this medication, tell your doctor or pharmacist your medical history, especially of: breathing problems (e.g., asthma, emphysema), glaucoma, heart problems, high blood pressure, liver disease, mental/mood changes, seizures, stomach problems (e.g., ulcers, obstruction), an overactive thyroid gland, difficulty urinating (e.g., due to an enlarged prostate gland).

Benadryl is in the FDA pregnancy category B. This means that it is not expected to be harmful to an unborn baby. Do not take Benadryl without first talking to your doctor if you are pregnant. Infants are especially sensitive to the effects of antihistamines, and side effects could occur in a breast-feeding baby. Do not take Benadryl without first talking to your doctor if you are nursing a baby.

If you are over 60 years of age, you may be more likely to experience side effects from Benadryl. You may require a lower dose of Benadryl.

 

Stop taking Benadryl and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives).

Other, less serious side effects may be more likely to occur. Continue to take Benadryl and talk to your doctor if you experience:

  • sleepiness, fatigue, or dizziness;
  • headache;
  • dry mouth; or
  • difficulty urinating or an enlarged prostate.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects.

When using this product:

  • marked drowsiness may occur
  • avoid alcoholic drinks
  • alcohol, sedatives, and tranquilizers may increase drowsiness
  • excitability may occur, especially in children
  • be careful when driving a motor vehicle or operating machinery 
Su pedido será envasado con cuidado y enviado en las próximas 24 horas.
Así es como se ve su paquete, los imágenes son las fotografías de envíos reales.
Tiene el tamaño de un envoltorio de protección normal y no revela su contenido.

También puede gustarle:

Pulmicort

€38.80

Por inhaladore

comprar
ahora

Pulmicort (Budesonide) es un medicamento antiinflamatorio (corticosteroide) que es utilizado para la prevenci...

Saber más
Claritin

€0.34

Por pastilla

comprar
ahora

Claritin es indicado para el alivio de los síntomas nasales y non-nasales de la rinitis alérgica estacional ...

Saber más
Periactin

€0.38

Por pastilla

comprar
ahora

Periactin es usado para tratar estornudo, picazón, ojos llorosos, resfriado y otros síntomas de alergias.

Saber más
Aristocort

€0.76

Por pastilla

comprar
ahora

Aristocort es un corticosteroide. Reduce la inflamación y modifica el sistema inmunológico del cuerpo.

Saber más
Phenergan

€0.31

Por pastilla

comprar
ahora

Phenergan es utilizado para aliviar los síntomas de la alergia, incluyendo la urticaria o el resfriado. Es us...

Saber más
Promethazine

€0.53

Por pastilla

comprar
ahora

Promethazine es usado para aliviar los síntomas de la alergia, incluyendo la urticaria o la secreción nasal.

Saber más